Derealization and depersonalization

We....the 2 d's are. back. Just when I Think I'm getting back on track everything goes down the tubes again. Seems worse than ever now, though I say that every time. I was a one time user of Klonopin but not anymore. But recently, my psychiatrist has given me small doses of Xanax to use as directed when I have these episodes. I almost feel like this is setting me back, like my system recognizes the benzo and I'm getting addicted again. I am definitely taking it only as needed to take the edge off but this is still something that is on my mind. Klonopin always made me feel good though I believe that I acted differently when on it. And what I mean by that is I was a different person, saying things and acting out of the norm. Oh how I wish I could go back to using Klonopin but I know this is probably the wrong thing to do. Does anybody have any input about this. Because this Derealization and depersonalization is driving me nuts. Some days I don't feel like I'm going to even make it to the next day. Could it be that I have another disorder that my doctor and I are missing? Thanks so much Howard 777.

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

2 Replies

oldestnewest
  • I think I'm currently suffering with this. Would b great to talk.

  • I really hope you feel better

    Derealization can drive you into inanity sometimes if you really sit there and overthink things.

    I hate it but I know talking to friends about it usually helps

You may also like...